# SDR ASOA2014042910421

- Difficulty date: March 30, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,350 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L FWD UPPER AND LOWER ATTACH ANGLES CRACKED JUST AFT OF FS 280 BULKHEAD.  REMOVED 2 ATTACH ANGLES AT FS 280 STGR 3L IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW ATTACH ANGLES AT FS 280, STGR 3L IAW SRM 51-42-06 AND 51-42-02.
